Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

igotyouu

Member
  • Total Reviews

    4
  • Content Count

    25
  • Joined

  • Last visited

Community Reputation

1 Neutral

About igotyouu

  • Rank
    Junior Member

Recent Profile Visitors

2385 profile views
  1. Look into Retin-a, my friend. It will most definitly make your skin look more healthy. It will not dimish your scars, but since you're also asking for remedies to affect the overall look and discolouration/redness it's worth trying. Just be sure to use a moisturizer as it can dry up your skin pretty bad. The first couple of weeks it will irritate your skin and might leave a little burning sensation when applying/the first few minutes after, but when your skin "adjusts" to it it will go smooth. I
  2. Day 3. So far as I can tell I got no breakouts from the alcohol and shitty food last night. Skin is actually looking the best i'ts been in weeks, only 2 spots on my forehead, but I can easily cope with that.
  3. Day 2. Later today I will be going to a pre-party and then later head into town with a couple of others. That means bad food and alcohol, but I can't refuse it either, the other guys will just think im weird. Im just looking forward to next 4 days where I have nothing planned and can relax/sleep some more (heading for the 10-11 hours)
  4. Wow, that sounds like a pretty terrible experience, my friend. It makes me very sorry you had to sit there and be a model to all that crap, but it makes me even more mad that people can do things like that, that's fucking disgusting, excuse my swearing here. Inhumane is a good word to use here exactly like you did. No man on earth should go through something like that, I have been in a situation just like yours some years ago. I had a gigantic pimple just at the tip at my nose, one of those
  5. I'm gonna try and log the days here. I a little brief overview with me and my masturbation contrá acne expreiment: I recently went 29 days back in november and I can tell from personal experience that it gets easier to "control" as days go by. The first 4-5 days are the absolutely hardest, but then the urge gets less persistent and easier to control. The best thing to do is really just keeping yourself busy with something - a game, homework, reading. But where is movies, facebook and be
  6. Don't use retin-a while on Accutane. Its way to harsh for you skin while its dry/affected by the drug. Please stop it and wait minimum 6 months after finishing accutane before starting it again.
  7. Sick improvement! I'm impressed.
  8. I wouldn't use Retin-A while on Accutane.
  9. I've had no prolonged side effects from accutane. It cleared my acne to 100%, although the spots returned, but no way as severe as before accutane. I'd gladly take the drug again if my acne, again, becomes aggressive, but I doubt it. I've also had friends who'm taken the drug (Derms prescribe it like candy in my country) and they experienced no side effects after end course.
  10. It looks infected to me. I would see a derm and get on antibiotics.
  11. Best treatment for cystic acne.

    Cleared acne. Reduced the severess in future pimples and made my skin way less oily. Dry, sensitive skin. When taking this drug you'll be very, very sensitive to sunlight. So use sunscreen and possible sunglasses (my eyes very so sensitive that I sometimes couldn't see when being in the sun) The first 4-5 times you take the pills you'll experience stomach aches. Cleared my severe acne in a matter of a month and continued to be clear for a long time. But last resort, the side effects when being
  12. To me the newest picture looks a little better than this. ^ So it seems like your skin is slowly improving. The only thing I can say about Accutane is: patience. It may feel like a long and slow walk, but it'll be worth it in the end. A lot of people tend to improve alot around 5/6 month, even some people first clear up for good when stopping the medicine. To that with the dosage I would really, really recommend that you see a dermatologist and ask him/her about the right dosage for yo
  13. Feel free to post a picture. That way you can always look back and see the improvement your face has gone through after the course. It can be your acne is nothing compared to other members here, but if its affecting you, your choice about taking Accutane is completely understandable.
×